MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Codes False Positive Result (1227); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and controls were acceptable.Upon review of the alarm trace from (b)(6) 2024, no relevant alarms were observed other than some alarms indicating short sample.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
Roche diagnostics received a customer complaint regarding an alleged questionable positive elecsys anti-hbe assay result for one patient sample tested on a cobas 8000 e801 analyzer.The patient sample resulted in anti-hbe values of 0.002 coi (positive) and 0.002 coi (positive) when measured on the analyzer.A second sample was collected from the patient and tested negative for anti-hbe when measured on the analyzer.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20525230
Report Number1823260-2024-03075
Device Sequence Number7983608
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026838190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale